| Model Number |
e2013-10 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation.Hence, we could not conclusively determine the root cause of the malfunction.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.The malfunction was detected during pre-use check.Surgeon used another f3 shunt for the procedure.
Event or Problem Description
During pre-use check, when the surgeon attempted to inflate the internal carotid balloon with saline, he observed a leakage at the stopcock joint.The malfunction was detected during pre-use check.Surgeon used another f3 shunt for the procedure.